Paracetamol (Acetaminophen) and Caffeine

Molecule Info

| See TERMINOLOGY & ABBREVIATIONS |
Contents Paracetamol & caffeine. Each Tablet contains paracetamol 500 mg and caffeine 65 mg.
Indication(s) Mild analgesic and antipyretic formulated to give extra pain relief. Treatment of most painful and febrile conditions eg, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea. Relief of the symptoms of colds, influenza and sore throat.
Dosage Recommended Dose: Adults, Elderly and Children ≥12 years: Paracetamol 500 mg/caffeine 65 mg to paracetamol 1000 mg/caffeine 130 mg (1 or 2 tab) every 4-6 hrs as required. Maximum Daily Dose: 4000 mg/520 mg (paracetamol/caffeine). Do not exceed the stated dose.
Should not be used with other paracetamol-containing products. Minimum Dosing Interval: 4 hrs.
Administration: For oral use.
Administration May be taken with or without food.
Overdose Symptoms: Paracetamol: Paracetamol overdose may cause liver failure.
Caffeine: Overdosage of caffeine may result in epigastric pain, vomiting, diuresis, tachycardia or cardiac arrhythmia, central nervous system (CNS) stimulation (insomnia, restlessness, excitement, agitation, jitteriness, tremors and convulsions).
It must be noted that for clinically significant symptoms of caffeine overdosage to occur with this combination, the amount ingested would be associated with serious paracetamol-related liver toxicity.
Treatment: Paracetamol: Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.Administration of N-acetylcysteine or methionine may be required.
Caffeine: No specific antidote is available, but supportive measures eg, beta-adrenceptor antagonists to reverse the cardiotoxic effects may be used.
If the medicine is taken more than usual, seek medical advice immediately because of the risk of liver failure.
Contraindications Previous history of hypersensitivity to paracetamol, caffeine or to any of the excipients of this combination.
Special Precautions Underlying liver disease increases the risk of paracetamol-related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this combination.
Avoid other caffeine-containing products. Too much caffeine may caused rapid heart rate, nervousness or sleeplessness.
Consult a physician or pharmacist before use if the patient has high blood pressure, glaucoma, or overactive bladder syndrome.
Do not exceed 8 tablets in 24 hrs.
Do not take more than the recommended dose unless advised by the physician. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.
Do not use with other drugs containing paracetamol.
Before taking this combination, make sure to consult the physician if taking warfarin or similar medicines used to thin the blood.
Please consult a physician if the symptoms do not improve.
Use in pregnancy: Paracetamol: Human and animal studies have not identified any risk of paracetamol in pregnancy or embryo-foetal development.
Caffeine: Paracetamol-caffeine is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
Use in lactation: Paracetamol: Paracetamol and caffeine are excreted in breast milk. Human studies with paracetamol at the recommended doses have not identified any risk to lactation or the breastfed offspring.
Caffeine: Caffeine in breast milk may potentially have a stimulating effect on breastfed infants but significant toxicity has not been observed.
Use in children: Paracetamol-caffeine is not recommended for children <12 years.
Adverse Drug Reaction(s) Discontinue taking this combination and inform the physician immediately if the patient experience allergic reactions eg, skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; skin rash or peeling, or mouth ulcers; previously experienced breathing problems with aspirin or nonsteroidal anti-inflammatories, and experience a similar reaction with this combination; unexplained bruising or bleeding. These reactions are rare.
Please inform the physician or pharmacist if the patient experience any unwanted side effects.
Drug Interactions The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
Storage Store below 30ºC.
Shelf-Life: 24 months.
Pharmacology Pharmacodynamics: Mechanism of Action: Paracetamol is an antipyretic and analgesic. Its mechanism of action is believed to include inhibition of prostaglandin synthesis, primarily within the central nervous system.
Pharmacodynamic Effect: The lack of peripheral prostaglandin inhibition confers important pharmacological properties eg, the maintenance of the protective prostaglandins within the gastrointestinal tract. Paracetamol, is therefore, particularly suitable for patients with a history of disease, or patients taking concomitant medication, where peripheral prostaglandin inhibition would be undesirable (eg, those with a history of gastrointestinal bleeding or in the elderly).
Caffeine acts as an analgesic adjuvant which enhances the efficacy of paracetamol. Clinical data have demonstrated that paracetamol-caffeine provides superior pain relief compared to standard paracetamol tablets (p<0.05).
Pharmacokinetics: Paracetamol: Absorption: Paracetamol is rapidly absorbed from the gastrointestinal tract and is distributed into most body tissues. 
Distribution: Binding of paracetamol to plasma proteins is minimal at therapeutic concentrations.
Metabolism and Elimination: Paracetamol is metabolised in the liver and excreted in the urine mainly as glucuronide and sulphate metabolites; <5% is excreted as unmodified paracetamol. The mean plasma half life after oral administration is about 2.3 hrs.
Caffeine: Absorption: Caffeine is rapidly absorbed from the gastrointestinal tract. 
Distribution: Caffeine is widely distributed throughout the body.
Metabolism and Elimination: Caffeine is almost completely metabolised in the liver by oxidation and demethylation to various xanthine derivatives, which are excreted in the urine. The mean plasma half life after oral administration is about 4.9 hrs.
ATC Classification N02BE51 - paracetamol, combinations excl. psycholeptics; Belongs to the class of anilide preparations. Used to relieve pain and fever.

Brand/Product Info



Total Products : 68                                                                    
Brand Name Manufacturer/Marketer Composition Dosage Form Pack Size & Price
ACE PLUS Square Pharmaceuticals Ltd. Paracetamol 500mg + Caffeine 65mg Tablet 20x10's: 502 MRP
ACEP Plus Zenith Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
ACETA-X Biopharma Laboratories Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 191.00 MRP
ACT Plus Ambee Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 24's: 288.00 MRP
ARCHI Extra Aexim Pharmaceutical Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
ASMOL Plus Sharif Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
ATOPEN Plus Kemiko Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 380.00 MRP
BENALGIN Plus Benham Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 146.00 MRP
CAFEDON Healthcare Pharmacuticals Ltd. Paracetamol 500mg+ Caffeine 65mg Tablet 200's MRP 380 Tk
CAFENOL General Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 191.00 MRP
CAFFO Somatec Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
CETADOL Plus Doctors Chemical Works Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 300.00 MRP
CETAM Plus Pacific Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 380.00 MRP
CLOFAMOL Ziska Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 300.00 MRP
CPMOL Plus Cosmo Pharma Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
DC-Plus Decent Pharma Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 200.00 MRP
DOLA EXTRA Millat Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
DUAL Medicon Laboratories Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
DUET Silva Pharmaceuticals Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 381.43 MRP
ENYL Plus Euro Pharma Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
FAP- Plus Beacon Pharmaceuticals Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 300.00 MRP
FAST PLUS The Acme Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
FEA Plus Navana Pharmaceuticals Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 191.00 MRP
FEVA Plus Ad-din pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 137.00 MRP
FEVREX Plus Novus Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 200.00 MRP
FIBI Plus Syntho Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
GESIC Plus Popular Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.96 MRP
HEDEX Orion Pharma Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 151.00 MRP
HEPA-Pius Hudson Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
INDOMOL Plus Indo-Bangla Pharmaceuticals Works Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
K-POL Modern Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
NAPA EXTRA Beximco Pharmaceuticals Ltd Paracetamol BP 500mg + Caffeine 65mg Tablet 200 & 240's: 500 & 600.00 MRP
NEOPARA Plus Bristol Pharma Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
NOVA Plus Cosmic Chemical Industries Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
ORPA Plus Belsen Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
P+C Alco Pharma Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
PAC IBN SINA Pharmaceutical Industry Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 400.00 IP
PACE Marksman Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 300.00 MRP
PANADOL Extra GlaxoSmithKline Bangladesh Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 381.42 MRP
PANALGIN Plus S.N. Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 180.00 MRP
PARA CAF Seema Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
PARA FAST APC Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
PARA-C Amico Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
PARACET Plus The White Horse Pharma Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
PARACIN Pharmadesh Laboratories Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 300.00 MRP
PARAXIA Plus Pharmasia Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
PAX Shamsul Alamin Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 300.00 MRP
PCAF Everest Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
PM Plus Reliance Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
POL Plus Globe Pharmaceuticals Ltd Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
PROMEL Plus Apollo Pharmaceutical Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
PYRA Plus Renata Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 150's: 225.00 MRP
PYRENOL Delta Pharma Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 380.00 MRP
PYREX Plus Concord Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 180.00 MRP
REMALGIN Plus Reman Drug Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
RENOVA Plus Opsonin Pharma Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
Reset Plus Incepta Pharmaceuticals Limited Caffeine 65mg + Paracetamol 500mg Tablet 10x10's:MRP 190 Tk
TA Plus Rephco Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
TACS Rangs Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 180.00 MRP
TAMEN-X Eskayef Bangladesh Ltd Paracetamol BP 500mg + Caffeine 65mg Film Coated Tablet 100's MRP: 190.00
TAMINO Plus NIPRO JMI Pharma Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
TAMOL Plus Apex Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
TEMPOL Plus Asiatic Laboratories Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 190.00 MRP
TEMRIF Plus Monico Pharma Limited Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
TY- PLUS ACI Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 382.00 IP
TYLEN Pius R A K Pharmaceuticals Pvt. Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP
XPA-C Aristopharma Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 200's: 400.00 MRP
ZERIN-XP Jayson Pharmaceuticals Ltd. Paracetamol BP 500mg+ Caffeine USP 65mg Film Coated Tablet 100's: 150.00 MRP

 | See Manufacturer's Prescribing Information | | Return to top |